Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Red rashes on leg, doing yoga and massage. Due to blood circulation problem or not taking rest?

Why lights red rashes on my legs for last 3-4 years, its increasing don t know why? It started from a small dot on my lower leg & then with in 2-3 years it started on my both lower part of legs & increasing, I consult with many of doctors but no right treatment i got yet. finally i am doing Yoga & daily doing massage for last couple of days on my lower legs, as i think this may be blood circulation problem, its going to be light in color... 1 another cause i think that as I do work for long time 8-10 hours, so might be it happens cause of seating on same position or not giving rest to legs for long time & i feel pain too in my legs. but when i get rest then on weekends I don t feel pain so much. Please tell what is this exactly?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Yu get a doppler scanning of both the legs. it can be due to DVT .
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor